I am new here, but not new to RA. I am 40 years old at the moment and was diagnosed with RA when I was 32. First I was on Sulfasalazine until I got some inflammations that did not want to go away. Tried Methotrexate, after which my doc got me on biologicals, monthly infuses of Tocilizumab (in combination with the Methotrexate).
I have been getting the Tocilizumab IV's for a year now, but since a while now I regularly get this sort of bumps, a sort of rash on my skin? You could compare it to acne, but it is not acne. I first thought it was a reaction on skin care products, as I have a very sensitive skin and have had problems with skin care products before. Every time I have it, I stop using my skin care products and use a cortisone salve from the doctor and after a week or so my skin looks more or less ok again.
But it is on my back, shoulders, neck and face, places where I don't use the same products and I am not sure as I never wrote it down, but it seems as if it comes back every time after getting my IV. Going to keep an eye on it now to know for sure. I read online on 1 site that Tocilizumab can cause skin rashes, though it does not say so on other sites. Does anybody know whether this can be from the Tocilizumab? Or have the same experience?
I am very good on the Tocilizumab, have not had a flare up since I get it and it is the least agressive / dangerous of the biologicals. So I would like to stay on it. Just want to know if it is due to the Tocilizumab or something else. Plus, what kind of treatment / salve can I use against the bumps / rash that I can keep using?